Monday, August 26, 2013

Regina Pueraria mirifica revirews from a customer who is 52 years old and she allowed us to use her full name to tell the others. Thank you Frances.


Date: Sun, 25 Jan 2009 05:39:26 -0800
Subject: Re: reply to Inquiry

Dear Ivy,

Yes, you can write my complete name. That will be more convincing.  I would be very happy to help those women who have the same problem like mine.  I will be very honored to see my name among the many testimonials at your website.

My best regards,

Frances Macabasco


Date: Fri, 16 Jan 2009 23:58:07 -0800
Subject: Some Inquiry

Dear Ms. Ivy,

Hi, this is Frances again, one of your clients. I had been using Regina, your breast enlargement pills since November 15 of last year. I had taken 4 bottles of those and before I finished it,  two days ago- to be exact, I noticed blood stain on my panty. And today, it seems I am having my monthly period again after it had stopped about two years now.

I would just like to make my correction, I am 52 now, not 54 as you thought when you replied to my   inquiry of selling this med  here in the Philippines. Sorry to say I was not able to contact you again after that. I hope in the future I could get orders for you.Hope I will be an instrument to make it my business one day.

The reason why I contacted you  is because of this mix feeling I am experiencing now. I am really amaze of this new experience! Imagine at my age, I am using sanitary napkin again. Its not that much-  unlike when i still got my regular periods  before. I just knew that this med do miracles in making breast to become bigger, and it  also  stop the hot   flashes i had been experiencing before i took this med. My breast  increased  a bit,  more  than 1 inch now.

And renewing my monthly period is a bit alarming to   me. I havent been in contact with anyone who really have their monthly periods again after using your miracle medicine or any person using another med of the same effect. But i was able to read one testimonial here, a 56 years old who regain her menstration after taking your med.
Is this really normal or I would say, I am afraid I am having some ovarian diorders- I am quite alarmed that  it is giving me some bad side effects or what. Just want to know your assurance. I will be very happy to hear from you soon.

Thanks a lot and more power,


No comments:

Post a Comment